Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chest congestion, asthalin nebuliser, augumantene, allegra and ascoryl. How safe is steroids?

Hi, my son is suffering from chest congestion , not coughing. But doctor says he is having chest congestion. He has asked us to nebulize him every 6 hrs with asthalin for a week and with beudocort twice for a month. I want t know how safe are these steriods??? ( He was having fever 99.7 uesterday but today morning no fever). In past, he was admitted to hospital due to chest infection where he was nebulized , given injections ( augamantene etc). Post discharge , and later he was on medicine for a week ( augumantene, allegra and ascoryl) and nebulized by asthaline twice. after completion of this process, we consulted the doc and he said he is fine now. However, just a week has passed and he is again having chest congestion no cough and fever.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Inhaled steroids for the treatment of naso bronchial allergy is a world wide accepted treatment .

As the medication directly goes to the lungs , very small dose is needed , resulting in direct delivery of the drug to the target organs and quite less side effects as compared to the oral medication.

I can understand your concern about the steroid use, but inhalational steroids are different, and can be taken for long period of time without any concern

Hope it helps.

Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor